Orthogonal Decomposition of Definable Groups

Berarducci, A. orcid.org/0000-0002-9927-1147, Eleftheriou, P.E. and Mamino, M. orcid.org/0000-0001-9037-5903 (2024) Orthogonal Decomposition of Definable Groups. The Journal of Symbolic Logic, 89 (3). pp. 1158-1179. ISSN 0022-4812

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The Author(s), 2023. Published by Cambridge University Press on behalf of The Association for Symbolic Logic. This is an Open Access article, distributed under the terms of the Creative Commons Attribution licence (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted re-use, distribution, and reproduction in any medium, provided the original work is properly cited.

Keywords: model theory, definable groups, o-minimality, NIP theories
Dates:
  • Published: September 2024
  • Published (online): 1 August 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
Funder
Grant number
EPSRC (Engineering and Physical Sciences Research Council)
EP/V003291/1
Depositing User: Symplectic Publications
Date Deposited: 19 Oct 2023 15:35
Last Modified: 10 Dec 2024 16:05
Published Version: https://www.cambridge.org/core/journals/journal-of...
Status: Published
Publisher: Cambridge University Press
Identification Number: 10.1017/jsl.2023.56
Open Archives Initiative ID (OAI ID):

Export

Statistics